# SDR HNAA2016031100075

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,553 hours, 64,526 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Smoke
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM SIDEWALL AREA ABOVE OVERHEAD BIN NEAR ROW 1DF.  R & R AFT LAMP HOLDER AND BALLAST ASSY FOR LIGHT.  OPS CHECKED GOOD IAW MM 33-20-00 AND 33-21-02.  OK FOR SERVICE. CLEARED MEL.
